MathSciNet Relay Station
MathSciNet bibliographic data
MR1092806 22E67 (18F20)
Ginzburg, V. A. Sheaves on a loop group, and Langlands duality. (Russian) Funktsional. Anal. i Prilozhen. 24 (1990), no. 4, 76--77; translation in Funct. Anal. Appl. 24 (1990), no. 4, 326–327 (1991)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement